# SDR SCNA20210205041

- Difficulty date: February 2, 2021
- Submitted: February 5, 2021
- Operation: Air carrier
- Aircraft: N814SY
- Make and model: Boeing 737-8BK
- Aircraft serial: 30620
- Aircraft time: 58,058 hours, 31,731 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fairing
- Condition: Damaged
- Location: Aft Flap Le
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 6 AFT FLAP FAIRING LEADING EDGE IS DAMAGED.  REPAIRED NR 6 AFT FLAP FAIRING LEADING EDGE IAW SCA EA 57-0059 AND ATS ER 21-01119 REV IR.
